Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rheumatoid arthritis, humira, methotrexate, oxy elite pro okay to take ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
I am a 51 year old female and have rheumatoid arthritis and take Humira and Methotrexate for treatment. Other than the RA, I'm healthy (I don't have high blood pressure or diabetes, etc.) At this age, I'm finding it harder than it has EVER been to drop a few pounds. Is it safe for me to take OxyElite Pro? I want to lose 10-15 pounds soon! Thank you!
Posted Wed, 11 Apr 2012 in Weight Loss
Answered by Dr. Sunil.N 1 hour later
Thanks for your query.

Since you are on medications for Rheumatiod arthritis, like Humira and Methotrexate. I suggest you to avoid taking OxyElite Pro , though there are no recorded drug interactions noted, it is better to avoid.

Drug Humira is known to increase blood cholesterol and a regularly blood cholesterol levels should be checked.

You should follow healthy diet and avoid crash diet.
In most cases dieting is used in combination with physical exercise to lose weight .
You must eat healthy foods; avoid snacking, alcohol and so on in order to lose those pounds. Nutrition plays an important role in fat loss and muscle gain and this is where a balanced diet comes in. Ensure that you have five or more small meals throughout the day. Avoids sweets, sugary foods, get the required amount of fats, calories and protein daily.

A balanced diet can be constructed based on the weight , occupation, and on your routine diet. You need to consult your treating doctor and take necessary precautions before you try to loose weight.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor